Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blaker

2 1/2 weeks post Accutane -- oil coming back

Accutane was the only thing that prevented any new acne while I was on it. I started it in October and just finished my 5 month treatment about 2 1/2 weeks ago. I was taking 40mg pills once a day and my skin really cleared up, almost to perfect except for red spots. Now my oil is coming back and I am starting to break out again. When I saw my dermatolgist for my last appointment about 1 month ago he gave me prescriptions for antibiotics and topicals incase I needed them. However, my problem is that stuff never worked, my problem is my oil. How long do I have to wait before going back on Accutane? I'm not sure what to do now, I don't want to become dependant on Accutane, but it worked good for me.

BTW, I am 20 now.

Share this post


Link to post
Share on other sites

Hi,

A friend of mine had very bad breakouts and oily skin, even after accutane. He took 40mg just like you and now, my derm prescribed him 40mg every 2 days, then slowly lowering down his dosage to 30mg per 2 days, then 20mg then 10mg

Even if you have to take 10mg during another 4-6 months every 2 days it's all worth it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×